Please use this identifier to cite or link to this item:
Title: Uniformly bounded orthonormal polynomials on the sphere 
Author: Marzo Sánchez, Jordi
Ortega Cerdà, Joaquim
Keywords: Funcions holomorfes
Funcions de diverses variables complexes
Espais fibrats (Matemàtica)
Holomorphic functions
Functions of several complex variables
Fiber spaces (Mathematics)
Issue Date: 1-Oct-2015
Publisher: London Mathematical Society
Abstract: We introduce a new notion for the deformation of Gabor systems. Such deformations are in general nonlinear and, in particular, include the standard jitter error and linear deformations of phase space. With this new notion we prove a strong deformation result for Gabor frames and Gabor Riesz sequences that covers the known perturbation and deformation results. Our proof of the deformation theorem requires a new characterization of Gabor frames and Gabor Riesz sequences. It is in the style of Beurling's characterization of sets of sampling for bandlimited functions and extends significantly the known characterization of Gabor frames 'without inequalities' from lattices to non-uniform sets.
Note: Versió postprint del document publicat a:
It is part of: Bulletin of the London Mathematical Society, 2015, vol. 47, num. 5, p. 883-891
Related resource:
ISSN: 0024-6093
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
654410.pdf340.01 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.